RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 4(352), Pages 151–152 (Mi umn650)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Uniqueness of solution of the Robin problem for systems in the theory of elasticity in a half-space

H. Matevossian

Central Economics and Mathematics Institute, RAS

DOI: https://doi.org/10.4213/rm650

Full text: PDF file (236 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:4, 791–793

Bibliographic databases:

MSC: 35J25, 74G30
Accepted: 14.05.2003

Citation: H. Matevossian, “Uniqueness of solution of the Robin problem for systems in the theory of elasticity in a half-space”, Uspekhi Mat. Nauk, 58:4(352) (2003), 151–152; Russian Math. Surveys, 58:4 (2003), 791–793

Citation in format AMSBIB
\Bibitem{Mat03}
\by H.~Matevossian
\paper Uniqueness of solution of the Robin problem for systems in the theory of elasticity in a half-space
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 4(352)
\pages 151--152
\mathnet{http://mi.mathnet.ru/umn650}
\crossref{https://doi.org/10.4213/rm650}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2042911}
\zmath{https://zbmath.org/?q=an:1124.74307}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58..791M}
\elib{http://elibrary.ru/item.asp?id=13416972}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 4
\pages 791--793
\crossref{https://doi.org/10.1070/RM2003v058n04ABEH000650}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000187030700011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0346897909}


Linking options:
  • http://mi.mathnet.ru/eng/umn650
  • https://doi.org/10.4213/rm650
  • http://mi.mathnet.ru/eng/umn/v58/i4/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. H. Matevossian, “On solutions of mixed boundary-value problems for the elasticity system in unbounded domains”, Izv. Math., 67:5 (2003), 895–929  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Matevosyan O.A., “On Solutions of a Boundary Value Problem For a Polyharmonic Equation in Unbounded Domains”, Russ. J. Math. Phys., 21:1 (2014), 130–132  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Gwinner J., “On Two-Coefficient Identification in Elliptic Variational Inequalities”, Optimization, 67:7, SI (2018), 1017–1030  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:314
    Full text:93
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019